Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2010, Volume 10, Number 1, Pages 80–85 (Mi dvmg13)  

Continuity of reaching moment distribution for autoregressive random sequence

Yu. N. Kharchenko, G. Sh. Tsitsiashvili

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: In this paper a continuity of a reaching moment distribution for an autoregressive random sequence if an increment of a random addition is measured in the uniform metric is proved.

Key words: uniform metric, autoregressive random sequence, continuity.

Full text: PDF file (185 kB)
References: PDF file   HTML file
UDC: 519.246.24, 519.246.5
MSC: Primary 60G30; Secondary 60G40
Received: 22.11.2009

Citation: Yu. N. Kharchenko, G. Sh. Tsitsiashvili, “Continuity of reaching moment distribution for autoregressive random sequence”, Dal'nevost. Mat. Zh., 10:1 (2010), 80–85

Citation in format AMSBIB
\Bibitem{KhaTsi10}
\by Yu.~N.~Kharchenko, G.~Sh.~Tsitsiashvili
\paper Continuity of reaching moment distribution for autoregressive random sequence
\jour Dal'nevost. Mat. Zh.
\yr 2010
\vol 10
\issue 1
\pages 80--85
\mathnet{http://mi.mathnet.ru/dvmg13}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg13
  • http://mi.mathnet.ru/eng/dvmg/v10/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:283
    Full text:78
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022